| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
12/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient experienced an arrhythmia that met medical doctor notification (mdn) requirements that was not transmitted during the wear period.The investigation revealed a potential algorithm sensitivity issue with the device.The healthcare provider (hcp) was immediately notified, and irhythm learned that the hcp was already aware of the patient's arrhythmia.There were no delays in treatment, and no adverse events, such as death or serious injury, are known to have occurred.
Additional Manufacturer Narrative
The zio at device was returned to irhythm, and the clinical data was downloaded.A review of the clinical data found that the patient wore the zio at device for the full 14-day prescribed wear period.Irhythm became aware of the arrhythmia while preparing final report and notified the hcp on day 24.The investigation revealed a potential algorithm sensitivity issue with the device, as there were no errors or issues observed around the time the missed episode occurred.This event is being reported per 21cfr 803 as a product problem /malfunction.This report does not constitute an admission by irhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
Additional Manufacturer Narrative
This supplemental report is being submitted in response to the fda notification received on september 26, 2024, concerning missing udi numbers in mdr submissions from october 2023 through december 2024.In response to this issue, irhythm conducted an investigation and identified a system processing error, which has now been resolved.Please see the update in section d4.